# SDR ASAA2025121563103

- Difficulty date: December 15, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 61,173 hours, 18,477 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR VERY DIFFICULT TO CLOSE, SHOWED UP TO A/C DOOR HANDLE WAS STOWED AND RIGHT SIDE OF DOOR WAS SHOWING APPROX. 1 INCH GAP. GROUNDED - YES. CLEANED AND INSPECTED R1 DOOR HINGES AND PERFORMED OPS CHECK IAW AMM 52-41-00. DOOR OPERATES NORMALLY. NO FURTHER DEFECT NOTED. SEAMC DOUG NOTIFIED.
